# SDR CALA2025081307679

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N17557
- Make and model: Boeing 737-9
- Aircraft serial: 67584
- Aircraft time: 8,362 hours, 2,738 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE PRESSURE  GAUGE NOT IN THE GREEN.,   FOUND SLIDE PRESSURE AT HIGH END OF GREEN, WITHIN LIMITS REF AMM 25-66-01
